Late Quaternary deformed shorelines in Tunesia

Contenu

Richards, G. W. 1985. « Late Quaternary Deformed Shorelines in Tunesia ». Zeitschrift für Geomorphologie. Supplementband 62: 183-95, bibliographie, consulté le 3 avril 2025, https://ibadica.org/s/bibliographie/item/27075

Titre
Late Quaternary deformed shorelines in Tunesia
Créateur
Richards, G. W.
Sujet
Géologie -- Djerba
Est une partie de
Zeitschrift für Geomorphologie. Supplementband
volume
62
pages
183-195
Date
1986
Langue
fre
issn
0044-2798

Richards, G. W. 1985. « Late Quaternary Deformed Shorelines in Tunesia ». Zeitschrift für Geomorphologie. Supplementband 62: 183-95, bibliographie, consulté le 3 avril 2025, https://ibadica.org/s/bibliographie/item/27075

Position : 35740 (8 vues)